# SDR SWAA2022013157677

- Difficulty date: January 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP LOCATED BS440 AND STR 26L AT LEVEL FLOOR STRUCTURE LH SIDE AT FWD CARGO COMPARTMENT ; 2021-567427 / [01] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS440 AND STR 26L AT LEVEL FLOOR STRUCTURE LH SIDE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; DWG 143A7505 SHEET 117; REV ? AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 143A7502U155 P.O: 2021-159942. SEE INDIVIDUAL SIGN-OFFS BELOW.; [02] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS440 AND STR 26L AT LEVEL FLOOR STRUCTURE LH SIDE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; DWG 143A7505 SHEET 117; REV ? AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 143A7502U155 P.O: 2021-159942.  SEE INDIVIDUAL SIGN-OFFS BELOW. RII
